# SDR CA000110075

- Difficulty date: January 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 9,062 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Fitting
- Part number: LJ41872
- Condition: Cracked
- Location: Starter Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR STARTER DUCT FOUND CRACKED AT ATTACHMENT FITTING. RR SB RB211-80-C092 ADDRESS STARTER FLANGE CRACKING. SB RB211-80-C092
